Alert archive / Minnesota / River Flood Warnings in 2013

River Flood Warning 4, NWS La Crosse, WI

March 30, 2013Wabasha County, Minnesota

NWS La Crosse, WI issued this river flood warning at Mar 30, 2013, 10:26 PM CDT for Wabasha County, Minnesota. It took effect at Mar 31, 2013, 3:37 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2013, 10:26 PM CDT (03:26 UTC)
In effect from
Mar 31, 2013, 3:37 AM CDT
Expired
Apr 1, 2013, 3:00 PM CDT
In force
35 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Zumbro River at Zumbro Falls (ZUMM5).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS43 KARX 310326
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1026 PM CDT SAT MAR 30 2013

THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL HAS CAUSED
SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR FLOODING
IS EXPECTED EARLY SUNDAY MORNING AND CONTINUING THROUGHOUT THE DAY
SUNDAY.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-311526-
/O.NEW.KARX.FL.W.0004.130331T0837Z-130401T2000Z/
/ZUMM5.1.ER.130331T0837Z.130331T1800Z.130401T0200Z.NO/
1026 PM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* FROM LATE TONIGHT TO MONDAY AFTERNOON.
* AT  9:30 PM SATURDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 19.5 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

&&
 
LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240

$$
5 follow-up statements
154 
WGUS83 KARX 310922
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 AM CDT SUN MAR 31 2013

THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL HAS CAUSED
SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR FLOODING
IS EXPECTED TODAY. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-010022-
/O.CON.KARX.FL.W.0004.000000T0000Z-130401T2000Z/
/ZUMM5.1.ER.130331T0922Z.130331T1800Z.130401T0200Z.NO/
422 AM CDT SUN MAR 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* UNTIL MONDAY AFTERNOON.
* AT  3:30 AM SUNDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 19.5 FEET THIS AFTERNOON THEN FALL BELOW FLOOD  
  STAGE THIS EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

&&
 
LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240

$$
341 
WGUS83 KARX 311153
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
653 AM CDT SUN MAR 31 2013


.RUNOFF FROM MELTING SNOW ALONG WITH THE RECENT RAIN HAS CAUSED RIVER
LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND
FORECAST INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-010253-
/O.EXT.KARX.FL.W.0004.000000T0000Z-130401T2130Z/
/ZUMM5.1.SM.130331T1049Z.130331T1800Z.130401T0330Z.NO/
653 AM CDT SUN MAR 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM SUNDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
  EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

&&
 
LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240

$$
862 
WGUS83 KARX 311445
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT SUN MAR 31 2013

.RUNOFF FROM MELTING SNOW HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD
STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-010545-
/O.CON.KARX.FL.W.0004.000000T0000Z-130401T2130Z/
/ZUMM5.1.SM.130331T1049Z.130331T1800Z.130401T0330Z.NO/
945 AM CDT SUN MAR 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
  EVENING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

&&
 
LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240

$$
183 
WGUS83 KARX 010140
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
840 PM CDT SUN MAR 31 2013

THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL CAUSED
SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR
FLOODING WILL CONTINUE INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-011640-
/O.EXT.KARX.FL.W.0004.000000T0000Z-130402T0105Z/
/ZUMM5.1.SM.130331T1049Z.130331T2345Z.130401T0705Z.NO/
840 PM CDT SUN MAR 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 19.2 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

&&
 
LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240

$$
499 
WGUS83 KARX 010900
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 AM CDT MON APR 1 2013

.COLDER TEMPERATURES HAVE RESULTED IN LESS RUNOFF FROM SNOWMELT.
PRECIPITATION IS NOT EXPECTED THE NEXT FEW DAYS SO THE RIVER LEVEL
WILL CONTINUE TO FALL.  

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC157-010930-
/O.CAN.KARX.FL.W.0004.000000T0000Z-130402T0105Z/
/ZUMM5.1.SM.130331T1049Z.130331T2345Z.130401T0738Z.NO/
400 AM CDT MON APR 1 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* AT  3:30 AM MONDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:38 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.9 FEET BY TUESDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:20 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 30, 6:20 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
620 PM CDT SAT MAR 30 2013

.SHORT TERM...TONIGHT THROUGH TUESDAY
348 PM CDT SAT MAR 30 2013

AT 3 PM...A COLD FRONT EXTENDED FROM PHILLIPS WISCONSIN TO AUSTIN
MINNESOTA. A NARROW BAND OF RAIN WAS SEEN AHEAD OF THIS FRONT
ACROSS SOUTHEAST MINNESOTA...AND WEST-CENTRAL AND NORTH-CENTRAL
WISCONSIN. THIS RAIN WAS LOCATED IN THE AREA WHERE THERE WAS THE
BEST 290K ISENTROPIC LIFT...925 MB AND 850 MB MOISTURE CONVERGENCE...
AND 900 TO 700 MB FRONTOGENESIS. SOUTH OF THIS AREA...A BIT OF
SUNSHINE THIS MORNING HELPED CAPES TO CLIMB UP TO 100 J/KG ACROSS
SOUTHWEST WISCONSIN AND NORTHEAST IOWA. AS A RESULT...THE
PRECIPITATION ARE IN THE FORM OF SHOWERS. 30.12Z MODELS ARE IN
AGREEMENT THAT THE FRONT WILL SLOWLY WEAKEN AND CAPES WILL
GRADUALLY WANE AS IT MOVES THROUGH THE SOUTHERN AND EASTERN AREAS
OF THE FORECAST AREA. AS A RESULT...EXPECT THE PRECIPITATION
AMOUNTS WILL BE A BIT LESS IN THOSE AREAS. CURRENT THOUGHTS IS
THAT THIS FRONT SHOULD COMPLETELY EXIT THE AREA AROUND 11 PM.
BUFKIT SOUNDINGS SHOW THAT THE COLUMN WILL REMAIN WARM ENOUGH THAT
THE PRECIPITATION WILL STAY IN THE FORM OF RAIN.

FOR LATE TONIGHT INTO SUNDAY MORNING...ANOTHER SHORT WAVE AND ITS
ASSOCIATED SURFACE COLD FRONT WILL MOVE QUICKLY SOUTHEAST THROUGH
THE FORECAST AREA. THE BEST LIFT AND MOISTURE WILL BE FOUND NORTH
OF INTERSTATE 94...THUS...KEPT THE 20 TO 30 PERCENT PRECIPITATION
PROBABILITIES CONFINED TO THAT AREA. IN THE WAKE OF THIS FRONT...
900 TO 800 MB LAPSE RATES WILL CLIMB OVER 8C/KM. THIS ALONG WITH
SUBSIDENCE IN THE WAKE OF THIS FRONT WILL BRING THE STRONGER WINDS
FROM ALOFT TO THE SURFACE. AS A RESULT...EXPECT THAT THE WINDS
WILL GUST UP TO 30 MPH DURING THE AFTERNOON.

FROM MONDAY THROUGH TUESDAY...850 MB TEMPERATURE ANOMALIES WILL
RANGE FROM 1 TO 1.5 STANDARD DEVIATIONS BELOW NORMAL ON MONDAY...
AND FROM A 0.5 TO 1 STANDARD DEVIATIONS BELOW NORMAL ON TUESDAY.
THIS WILL KEEP THE HIGH TEMPERATURES IN THE LOWER AND MID 30S ON
MONDAY...AND IN THE MID AND UPPER 30S ON TUESDAY.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
348 PM CDT SAT MAR 30 2013

ON WEDNESDAY NIGHT AND THURSDAY MORNING...A SHORT WAVE TROUGH WILL
MOVE QUICKLY SOUTHEAST THROUGH THE FORECAST AREA. MUCH OF THE
SYNOPTIC AND ISENTROPIC LIFT...AND BEST 925 TO 850 MB MOISTURE
TRANSPORT WILL BE FOUND TO THE NORTH AND EAST OF THE FORECAST
AREA. AS A RESULT...THE MODELS CONTINUE TO SHOW EITHER PASSING
THROUGH THE AREA DRY OR JUST A NARROW BAND A PRECIPITATION ALONG
IT. AS A RESULT...JUST KEPT THE LOW PRECIPITATION PROBABILITIES IN
THE FORECAST NORTH OF INTERSTATE 94.

FROM FRIDAY THROUGH SATURDAY...THE UPPER AIR PATTERN SHIFTS AN
UPPER LEVEL TROUGH DEVELOPS OVER THE WESTERN 1/3 OF THE CONUS. AS
THIS OCCURS...A RIDGE WILL DEVELOP ACROSS CENTRAL UNITED STATES.
THIS WILL SHIFT OUR UPPER LEVEL WINDS FROM THE WEST TO THE
SOUTHWEST...THUS...BRINGING WARMER AIR INTO THE REGION. THE MODELS
ALSO SHOW A SERIES OF LOW PRESSURE SYSTEM EITHER PASSING THROUGH
THE UPPER MISSISSIPPI RIVER VALLEY OR THE NORTHERN PLAINS. MUCH OF
THE DIFFERENCE IS DUE TO THE DIFFERENCES AND LOCATION OF THE UPPER
LEVEL RIDGE. IN ADDITION...THERE HAVE BEEN SOME TIMING
DIFFERENCES. AT THIS TIME...THE BEST CHANCE OF RAIN LOOKS TO BE
FROM FRIDAY NIGHT INTO SATURDAY.

&&

.AVIATION...TONIGHT AND SUNDAY
620 PM CDT SAT MAR 30 2013

A RATHER CHALLENGING FORECAST WITH THE POTENTIAL FOR FOG AND
STRATUS TO RE-DEVELOP LATER TONIGHT. A BAND OF RAIN HAD MOVED
EAST OF THE TAF SITES...WITH SOME CLEARING SKIES NOW APPROACHING
KRST. VISIBILITIES DROPPED IN THE LIFR CATEGORY SHORTLY AFTER THE
RAIN STOPPED...BUT THEN BEGINS TO LIFT AS DRIER ARE ADVECTS IN
FROM THE WEST. EXPECT IMPROVING VISIBILITIES AT KLSE THROUGH THE
EARLY EVENING HOURS...WITH THE CLEARING WORKING EASTWARD THIS
EVENING. WITH THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE AND LOSS
OF DAYLIGHT THERE IS A CONCERN THAT THE FOG AND STRATUS MAY RE-
DEVELOP LATER TONIGHT. DID TREND TAFS IN THIS DIRECTION...BUT NOT
AS LOW AS THE PREVIOUS SET OF TAFS. ONE CAVEAT IS STRONGER WINDS
JUST OF THE SURFACE THAT MAY KEEP THINGS STIRRED UP TO PREVENT IFR
VISIBILITIES AND THUS KEPT BOTH THE CEILINGS AND VISIBILITIES IN
THE MVFR RANGE.

&&

.HYDROLOGY...THROUGH SUNDAY
348 PM CDT SAT MAR 30 2013

ABOVE-FREEZING TEMPERATURES LINGERED THROUGH TODAY...SO THE
SNOWMELT CONTINUED. IN ADDITION...A THIRD TO HALF INCH OF RAIN
FELL NORTH OF INTERSTATE 90. THIS HAS RESULTED IN A 3 AND 6 FEET
RISE ON MANY OF THE AREA RIVERS AND CREEKS. OTHER THAN SOME ICE JAM
FLOODING NEAR OXBOW PARK NEAR BYRON MINNESOTA...NO OTHER FLOODING
HAS BEEN REPORTED.

WILL HAVE TO MONITOR THE RIVERS CLOSELY THROUGH SUNDAY. SEVERAL
FORECASTS HAVE BEEN ISSUED FOR WITHIN-BANK RISES FOR SOME OF OUR
RIVER POINTS...SEE THE LATEST HYDROLOGIC STATEMENTS FOR THE MOST
UP-TO-DATE INFORMATION.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
348 PM CDT SAT MAR 30 2013

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...RABERDING
HYDROLOGY....BOYNE
Hazardous weather outlook, Mar 30, 4:32 AM CDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
432 AM CDT SAT MAR 30 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-311200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
432 AM CDT SAT MAR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST TO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SOME LOW SPOTS ON SIDE ROADS MAY BE SUSCEPTIBLE TO BRIEF PERIODS OF
FLOODING DUE TO RUN OFF FROM THE RECENT SNOW MELT TODAY. MOST RIVERS
AND CREEKS HAVE ALSO BEEN ON THE RISE DUE TO THE SNOW MELT...THOUGH
THEY ARE NOT EXPECTED TO GO TO FLOOD STAGE.  WITH TEMPERATURES
REMAINING ABOVE FREEZING FOR MUCH OF TODAY AND SOME LIGHT TO AT TIMES
MODERATE RAIN FALLING...EXPECT THAT THIS VERY LOCALIZED FLOODING
POTENTIAL WILL CONTINUE INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF CLOSED ROADS DUE TO FLOODING IS APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

HALBACH

In the hours before

Special weather statement, Mar 30, 10:00 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1000 PM CDT SAT MAR 30 2013

MNZ079-WIZ017-029-032>034-041-311000-
BUFFALO-CLARK-JACKSON-LA CROSSE-TAYLOR-TREMPEALEAU-WABASHA-
1000 PM CDT SAT MAR 30 2013

...AREAS OF DENSE FOG TONIGHT...

SKIES HAVE BRIEFLY CLEARED ACROSS PORTIONS OF THE AREA...AND WITH
THE MELTING SNOW AND THE RAIN FROM EARLIER TODAY FOG HAS FORMED
AROUND THE AREA. THIS FOG WILL PERSIST THROUGH THE OVERNIGHT
HOURS...WITH SOME AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE AT TIMES. THE VISIBILITY IS EXPECTED TO BE
VARIABLE OVERNIGHT AND WILL POSE A HAZARD TO TRAVELERS.

ANYONE TRAVELING ACROSS THE AREA TONIGHT SHOULD BE PREPARED TO
ENCOUNTER POOR VISIBILITIES DUE TO FOG. WHEN DRIVING IN FOGGY
CONDITIONS... ALWAYS USE YOUR LOW-BEAM HEADLIGHTS. SLOW DOWN TO
THE POINT WHERE YOU WILL BE ABLE TO SAFELY STOP YOUR VEHICLE IF
YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE ROADWAY.

RABERDING

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 12:42 AM CDTDense Fog AdvisoryARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more9 hr
Mar 31, 9:50 AM CDTAreal Flood AdvisoryARXOlmsted6 hr

Nearby

River Flood Warnings in Minnesota, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.